# SDR R61A201208210430

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 11,170 hours, 6,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1856M99G06
- Part serial: CDAAPBLD
- Condition: Damaged
- Location: Ram Air
- Part time: 8,611 hours, 5,718 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INCREASE IN CABIN ALTITUDE AT FL335 - THE CABIN ALTITUDE WAS AMBER AND ABOUT 8400, STOPPED CLIMB AND DESCENDED TO FL330, ALTITUDE CONTINUED TO CLIMB.  DECLARED AN EMERGENCY AND STARTED A DESCENT.  THE DESCENT WAS UNEVENTFUL.  MAINTENANCE FOUND RAM AIR AND PACK DUCTING DAMAGED ALONG WITH NR 2 CONDITION AIR CHECK VALVE BROKEN.  MAINTENANCE UPGRADED CACVS, REPLACED PACK OUTLET DUCTS AND BOOTS AND RECONNECTED.  OP'S CHECK GOOD.
